Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Left versus right LCM domains
HTML articles powered by AMS MathViewer

by Raymond A. Beauregard PDF
Proc. Amer. Math. Soc. 78 (1980), 464-466 Request permission

Abstract:

It is well known that every right Bezout domain satisfying the left Ore (multiple) condition is a left Bezout domain. A similar statement for the smaller class of principal right ideal domains is a long-standing conjecture which remains unresolved. In this paper we settle the analogous question for the larger class of right LCM domains.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A06
  • Retrieve articles in all journals with MSC: 16A06
Additional Information
  • © Copyright 1980 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 78 (1980), 464-466
  • MSC: Primary 16A06
  • DOI: https://doi.org/10.1090/S0002-9939-1980-0556612-5
  • MathSciNet review: 556612